# SDR AALA202505128401

- Difficulty date: April 30, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 43,663 hours, 18,483 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR POSITION NUMBER 7 AND NUMBER 8 HINGE BEARING PLATES HAVE EXCESSIVE VERTICAL PLAY. REMOVED AND REPLACED RIGHT HAND ELEVATOR POSITION HINGE PLATES NUMBER 7 (AALA202505128640) AND NUMBER 8 (AALA202505128401). PER B737-NG-SRM51-40-02-0G.
